Discussions that mention tylenol

General Health board


I am used to taking different medicines through the years with no side effects. Not anymore.

A few months ago I took Diflucan and had a nasty reaction. I had dry mouth, headache, and other yucky symptoms.

Now every time I take Advil, any antacid, gas reliever, acid reducer's, proton pump inhibitors(like prilosec) I have all sorts of reactions that mimic each other.

I can handle Tylenol, antibiotics, but all the other ones have been making me sick. Today I tried Advil and was sleeping w/in an hour of taking it. I also had a tight chest and throat and felt like someone was choking me. It has worn off and so have the symptoms.

What is goin on? Why all of the sudden am I rejecting and having reactions to these common medicines?

I'm alos experiencing bad stomach issues as well. I plan to see my doctor about all of this, but it is getting stranger and stranger!
Your having anxiety about taking the meds and bascially psyching yourself out and creating symptoms. Do some research on anxiety and panic attacks.


[QUOTE=Halls;3082017]I am used to taking different medicines through the years with no side effects. Not anymore.

A few months ago I took Diflucan and had a nasty reaction. I had dry mouth, headache, and other yucky symptoms.

Now every time I take Advil, any antacid, gas reliever, acid reducer's, proton pump inhibitors(like prilosec) I have all sorts of reactions that mimic each other.

I can handle Tylenol, antibiotics, but all the other ones have been making me sick. Today I tried Advil and was sleeping w/in an hour of taking it. I also had a tight chest and throat and felt like someone was choking me. It has worn off and so have the symptoms.

What is goin on? Why all of the sudden am I rejecting and having reactions to these common medicines?

I'm alos experiencing bad stomach issues as well. I plan to see my doctor about all of this, but it is getting stranger and stranger!